# SDR 97ZZZX717

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Condition: Inoperative
- Location: Cockpit
- Component: King, KT70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
